CSpace  > 数学所
anoteonhermitianeinsteinmetricsonparabolicstablebundles
Li Jiayu1; Narasimhan M S2
2001
Source Publicationactamathematicasinicaenglishseries
ISSN1000-9574
Volume17Issue:1Pages:77
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46837
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.International Centre for Theoretic Physics
Recommended Citation
GB/T 7714
Li Jiayu,Narasimhan M S. anoteonhermitianeinsteinmetricsonparabolicstablebundles[J]. actamathematicasinicaenglishseries,2001,17(1):77.
APA Li Jiayu,&Narasimhan M S.(2001).anoteonhermitianeinsteinmetricsonparabolicstablebundles.actamathematicasinicaenglishseries,17(1),77.
MLA Li Jiayu,et al."anoteonhermitianeinsteinmetricsonparabolicstablebundles".actamathematicasinicaenglishseries 17.1(2001):77.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Jiayu]'s Articles
[Narasimhan M S]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Jiayu]'s Articles
[Narasimhan M S]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Jiayu]'s Articles
[Narasimhan M S]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.